# SDR 2025FA0000403

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: General aviation
- Make and model: Beech B200GT
- Aircraft serial: BY471
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Inlet Guide Vane
- Part number: 1019102051
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCELERATED CORROSION DISCOVERED ON ENGINE INLET ANTI-ICE VANE, BY-471 (NEW 4/16/2024) THRU BY-488 (NEW 10/3/2024).  PICTURES AVAILABLE UPON REQUEST.
